Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Vaught’s conjecture for varieties
HTML articles powered by AMS MathViewer

by Bradd Hart, Sergei Starchenko and Matthew Valeriote PDF
Trans. Amer. Math. Soc. 342 (1994), 173-196 Request permission

Abstract:

We prove that if $\mathcal {V}$ is a superstable variety or one with few countable models then $\mathcal {V}$ is the varietal product of an affine variety and a combinatorial variety. Vaught’s conjecture for varieties is an immediate consequence.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 342 (1994), 173-196
  • MSC: Primary 03C45; Secondary 03C05, 03C60, 08B99
  • DOI: https://doi.org/10.1090/S0002-9947-1994-1191612-0
  • MathSciNet review: 1191612